# SDR 20000426SH037

- Difficulty date: January 19, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- System (JASC): 3210 · Main Landing Gear
- Part: Tube
- Part number: 101A703013
- Part serial: BA66
- Condition: Cracked
- Location: Mlg
- Part time: 22,579 hours, 4,642 cycles
- Component: Mlg
- Component part number: B00A702925A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OF MLG, PN B00A702925A, SN BADL-475, SLIDE TUBE PN 101A703013, SN BA66, WAS FOUND TO HAVE A CRACK EXTENDING FROM THE TOP OF THE TUBE THROUGH THE HOLE FOR THE SOCKET SET SCREW, PN 741M1-4D, AND DOWN THE TUBE FOR AN ADDITIONAL 6.102 INCHES.  THIS CRACK ALLOWED THE TUBE TO ''OPEN'' AND RELEASE THE PISTON S/A, PN 100A703172, AND IT WAS FOUND STUCK UP INSIDE THE CYLINDER.  SUBJECT SLIDE TUBE HAS BEEN REJECTED, AND WILL BE REPLACED.  (X)
